# SDR CA030808001

- Difficulty date: August 6, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 13,630 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601018
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen, Lucas
- Component part number: 23078019
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED. DURING THE END OF CLIMB OUT THE RT (NR 2) GENERATOR ANNUNCIATOR ILLUMINATED. GENERATOR WOULD NOT RESET, AIRCRAFT RETURNED TO AIRPORT. MAINTENANCE CHECKS CARRIED OUT NR 2 ENGINE WOULD NOT TURN ON START, GENERATOR REMOVED, INSPECTED AND FOUND LARGE AMOUNT OF CIRCULAR MOVEMENT ON DRIVE END DUE TO BEARING FAILURE. GENERATOR REPLACED AND AIRCRAFT RETURNED TO SERVICE.
